# SDR SWIA2025012409

- Difficulty date: January 9, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 20,989 hours, 13,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING ON RH FLOOR SEAT TRACK AT FR23,24,25,26, AND 27.     (C-CHECK RO 1/23/2025)    REMOVED AND REPLACED RH FLOOR SEAT TRACK AT FR 23-34. REF SRM 51-40-08. OEM PART INSTALLED. NO CHANGE IN WEIGHT AND BALANCE.
